# SDR DALA2022020100630

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 105,897 hours, 15,532 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 1L DOOR SLIDE LIGHT DOES NOT STAY ILLUMINATED WHEN DOOR IS ARMED, CORRECTIVE ACTION: RESEATED 1L DOOR SLIDE LIGHT SWITCH. OPS CHECK GOOD. OK FOR SVC. (8097674)
